# SDR AALA202212132267

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 63,769 hours, 26,602 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DIFFICULT TO OPEN FROM EXTERIOR. LUBRICATED DOOR HINGES PER AMM 25-40-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
